Advertisement

loader

Talk

Advanced search

Mumsnet has not checked the qualifications of anyone posting here. If you have any medical concerns we suggest you consult your GP.

Anyone else had side effects from taking Lofepramine tablets?

(5 Posts)
IvortheEngine Fri 29-Jul-05 20:04:12

I'm worried about diabetes, but think it could be down to the tablets I'm on. They're Lofepramine 70 mg. I've been taking them for about 9 days. I'm thirsty all the time and have a dry mouth. I can't go half an hour before needing a drink. My contact lenses are uncomfortable and the optician said this afternoon that they're not sitting properly because my eyes are too dry. I have astigmatism and I have lenses to correct the sight and cope with the astigmatism but they need to be sitting correctly. The optician wants me to have a urine check done asap next week. I was admitted to hospital 2 weeks ago and I had a blood test and it was all fine - blood sugars included. I hope it's the tablets and not diabetes. I have lost weight recently, but that's been going on for a few months, not just the last few weeks. Anyone with any experience of this, please? TIA

IvortheEngine Fri 29-Jul-05 20:21:35

Bumping because it's busy here tonight.

essbee Tue 02-Aug-05 21:10:19

Message withdrawn

TwinSetAndPearls Tue 02-Aug-05 21:55:18

I was also thirsty on these and permenently hot and sweaty. It did ease off after a few weeks though althoughthe hot flushes didn't die down that much.

They didn't work for me, but I am yet to find a tablet that does I gave up in the end.

IvortheEngine Thu 11-Aug-05 08:22:00

Thank you both for your replies. Sorry that it has taken me so long to come back to this thread. Diabetes has been ruled out and I'm confident it is these tablets. The side effects have now lessened greatly and I hope they'll go altogether soon. Thanks again.

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now